Items where Year is 1985

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | No Grouping
Number of items: 4.

Bruce, J.W. (1985) Vector fields on discriminants and bifurcation varieties. Bulletin of the London Mathematical Society, 17 (3). pp. 257-262. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/17.3.257

Bruce, J.W. and Giblin, P.J. (1985) Outlines and their duals. Proceedings of the London Mathematical Society, 50 (3). pp. 552-570. ISSN 0024-6115 DOI https://doi.org/10.1112/plms/s3-50.3.552

Bruce, J.W., Giblin, P.J. and Gibson, C.G. (1985) Symmetry sets. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 104A. pp. 179-204. ISSN 0308-2105

Roe, Brenda (1985) Catheter care: an overview. International Journal of Nursing Studies, 22 (1). pp. 45-56. ISSN 0020-7489 DOI https://doi.org/10.1016/0020-7489(85)90037-9